# SDR UIEA2021083101922

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,835 hours, 20,007 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sealant
- Condition: Deteriorated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2  I/B  T/REV  INTERIOR FIRE  RESISTANT  SEALENT  DETERIORATED  ON  AFT  BOTTOM  AREA( REPAIRED DETERIORATED ABLATIVE MATERIAL AT #2 ENG I/B T/R IAW B767-3  AMM 78-31-00. )
